# SDR FDEA202211032722

- Difficulty date: November 3, 2022
- Submitted: November 3, 2022
- Operation: Air carrier
- Aircraft: N944FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 24497
- Aircraft time: 62,659 hours, 25,084 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Delaminated
- Location: Nr 5 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#5 SLAT T/E WEDGE IS DISBONDED REMOVED AND REPLACED PER B757 AMM 27-81-01-4
